# SDR AALA201705129019

- Difficulty date: May 7, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 21,049 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Frames 20-33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT FORWARD MAIN CABIN SEAT TRACK AT Y280 BETWEEN FRAMES 20 AND 33. REPLACED THE SEAT TRACK IAW SRM 51-43-03, SRM 51-43-02, AND DWG 170-67120-437.
